A modified Dirichlet problem for a degenerate elliptic equation
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 866-872
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a10,
author = {V. M. Ivakin},
title = {A modified {Dirichlet} problem for a degenerate elliptic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {866--872},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a10/}
}
V. M. Ivakin. A modified Dirichlet problem for a degenerate elliptic equation. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 866-872. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a10/